# SDR A6WA200440188

- Difficulty date: November 18, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 11,870 hours, 10,020 cycles
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 1948
- Condition: Failed
- Location: Aoa Heat
- Part time: 6,738 hours, 5,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT AOA, RT TAT, RT STATIC, RT PITOT AFTER TAKEOFF RETURNED IAW DISPATCH.  REMOVED AND REPLACED RT AIR DATA SENSOR HEAT CONTROLLER IAW MM 30-31-15, OPS CHECK GOOD.
